| Model Number |
V2.0 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The batteries in the device were replaced and tested.The device was updated to the latest firmware and was found to be fully functional.Upon testing of other devices with the same issue, a malfunction was identified that prevented the device from turning on when the batteries were low, even though the required voltage to turn the device on was met.
Event or Problem Description
The patient reports that the device continues to power off despite multiple battery changes.The patient had no adverse event or a reaction resulting from this problem.